# SDR UALA2009072002137

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 67,788 hours, 22,120 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC ODOR COMING FROM EQUIP DOOR ABOVE MID GALLEY.  DOOR WAS OPENED, NO ASSOCIATED SMOKE.  ACCMP'D CHECK OF WIRING BEHIND GALLEY G2 OVERHEAD LIGHT.  NO NOTED BURNS OR SMOKE DAMAGE.  ALL GALLEY FUNCTIONS OPERATE NORMAL.  ALL CIRCUIT BREAKERS STILL CLOSED.
